# SDR UALA2011021500788

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,252 hours, 13,060 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: 5
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU VALVE DISAGREE LIGHT DISPLAYED.  VALVE CLOSED NORMALLY AND CB PULLED AND COLLARED.  APU BLEED WOULD NOT OPEN AFTER STARTING LT ENG.  AFTER ACFT RETURNED TO GATE AND LT ENG SHUTDOWN, APU BLEED VALVE OPERATED NORMAL. CHECK APU SHUTOFF VALVE INTERLOCK CIRCUITRY.  OTHER POSSIBLE CAUSE: APU BLEED CHECK VALVE. OPS CHECK THIS ITEM WHILE STARTING BOTH ENGS BEFORE CLEARING THIS DF ITEM. FOUND LT ENGINE INDICATION INTERMITTENT AT BLEED SWITCH AND UPPER EICAS ADVISORY MESSAGE, REPLACED THE LT BLEED AIR CONTROL CARD, OPS NORMAL.
